Stopping birth control ?

Okay so I’ve been on BC for a year and half ( the pills ) . I decided to stop it after my last cycle . My last cycle I thought I was pregnant because i messed up taking my pills the whole month ..I had a 2 day spotting and then it was over . I started my “withdrawal bleeding “ on July 17th and it ended July 19th. I tested July 20th to see if I was pregnant and the test came back negative . I stopped the birth control on July 19th.

Symptoms I’m experiencing :

I’ve had sore boobs since my period started .. it has now progressed to my nipples being super sore .

Upper back pain .. feeling sore on my back and shoulders

Bad fatigue .. been sleeping all day

Cravings

Terrible headaches everyday .

Are these all symptoms of stopping BC ? Or should I try testing again .. what you guys think ?

1 Answer

Relevance
  • Anonymous
    1 year ago
    Favorite Answer

    All of those things are symptoms of hormone changes.

    You stopped using artificial hormones. Your body is also adjusting back to not having those hormones.

    That means that it is most likely stopping the pill that caused the issue.

    However, it doesn't mean that you are absolutely not pregnant but if a pregnancy test was negative, then your current issues are not being caused by pregnancy hormones.

    If you want to be sure, wait two more weeks and test again.

Still have questions? Get your answers by asking now.